# SDR SWAA2023070670893

- Difficulty date: June 22, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 36,881 hours, 16,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Defective
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BATTERY PACK AT POSITION M02816 DEFECTIVE.<[01] REMOVED AND REPLACED BATTERY PACK AT POSITION M02816 AND PERFORMED INSTALLATION TEST AS PER B737 AMM TASK 33-51-06-960-805. TEST OK.;[02] VERIFIED REMOVED AND REPLACED BATTERY PACK AT POSITION M02816 AND PERFORMED INSTALLATION TEST OK.
